# SDR SWAA2024011731683

- Difficulty date: December 13, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 111.10 AT 29 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2023-761418<[01] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE: 15-FEB-24 AND DIGITAL CALIPER P/N 500-752-20; S/N B21038255; DUE DATE: 03-OCT-24 WERE USED.;[02] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21-JUL-24;[03] PERFORMED REPAIR LOCATED INSPAR RIB 111.10 AT 29 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 55-10-09-2R-4 REPAIR 4;[04] PERFORMED REPAIR LOCATED INSPAR RIB 111.10 AT 29 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 55-10-09-2R-4 REPAIR 4
